Communications in Mathematical Physics

Asymptotic completeness for quantum mechanical potential scattering. I. Short range potentials

Volker Enss

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 61, Number 3 (1978), 285-291.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103904257

Mathematical Reviews number (MathSciNet)
MR0523013

Zentralblatt MATH identifier
0389.47005

Subjects
Primary: 81.47
Secondary: 47A40: Scattering theory [See also 34L25, 35P25, 37K15, 58J50, 81Uxx]

Citation

Enss, Volker. Asymptotic completeness for quantum mechanical potential scattering. I. Short range potentials. Comm. Math. Phys. 61 (1978), no. 3, 285--291. https://projecteuclid.org/euclid.cmp/1103904257


Export citation